# SDR SRAA971008

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4561
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 892541100
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DURING CRUISE FROM MCI, FLIGHT 9021, NR 3 ENGINE FIRE WARNING LIGHT CAME ON, SHUT DOWN NR 3 ENGINE AND DISCHARGED FIRE EXTINGUISHING BOTTLE, LIGHT REMAINED ON.  A SECOND BOTTLE WAS ALSO DISCHARGED, AIRCRAFT DIVERTED TO SPI AND LANDED WITHOUT INCIDENT.  FOUND NR 3 FIRE CONTROL UNIT DEFECTIVE, REPLACED UNIT PER SAT J/C 2609 AND REPLACED 2 FIRE EXTINGUISHER PER SAT J/C 2604 OPS CHECKED GOOD.
